International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 199-202
A note on ordered planes
1Department of Mathematics, Carroll College, Helena 59625-0099, Montana, USA
2Department of Mathematics, Washington State University, Pullman 99164-3113, Washington, USA
Received 4 December 1990; Revised 15 May 1991
Copyright © 1992 Margaret A. Gamon and D. C. Kent. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Necessary and sufficient conditions are given for the equivalence of the Nachbin and Wallman-ordered compactification of an ordered plane.